# SDR IPXA11665209

- Difficulty date: February 25, 2011
- Submitted: March 9, 2011
- Operation: Air carrier
- Aircraft: N316UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27744
- Aircraft time: 37,416 hours, 11,868 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146T56516
- Condition: Cracked
- Location: Bs 1581
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, BULK CARGO COMPT, STA 1581, RBL 70" FLOOR TRACK LWR INBD ANGLE FOUND CRACKED.  BULK CARGO COMPT, STA 1581, RBL 70" FLOOR TRACK LWR INBD ANGLE REPLACED IAW SRM 51-10-02 AND INSTALLED IAW SRM 51-40-02, REV 49
